# SDR 2004000008

- Difficulty date: June 27, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 27,914 hours, 7,951 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY LOW.  SERVICED LEFT HYDRAULIC SYSTEM.
